# SDR CALA2014041400444

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 44,257 hours, 15,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32129
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED ABOVE STRINGER 23L BETWEEN BS 500F & 500G.  INSTALLED REPAIR IAW SRM 53-00-01 REPAIR 3.
